# SDR ASOA04762

- Difficulty date: September 10, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N631AS
- Make and model: Aerosp ATR72
- Aircraft serial: 362
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE FLOORBEAMS AT FS 39, STRINGERS 14L AND 14R AND AT FRAME 40, STRINGERS 14L AND 14R WERE FOUND TO BE CORRODED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE FLOORBEAMS AT FRAME 39, STRINGERS 14L AND 14R AND AT FRAME 40, STRINGERS 14L AND 14R IAW SRM 51-25-01 AND 51-25-04.  (M)
